# SDR 95ZZZM381

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Part number: 58531
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTS, FROM SEAT ROW 8 TO ROW 14, CAME ON.  CYCLED EMERGENCY LIGHT SWITCH TO OFF, TO ARMED, EXTINGUISHED LIGHTS.  FOUND OPEN FEEDER CABLE, MFG P/N 5853-1.  REPLACED FEEDER CABLE AND LIGHT OPERATION CHECKED NORMAL.  (M)
